# SDR DHL9672176C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FLOORBEAM STA 720D LBL 60.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED FLOORBEAM UPPER CAP PER SRM 53-10-8, 12 LONG.
